# SDR SIMA200122401

- Difficulty date: August 2, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND CORROSION ON THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25.  CORROSION WAS REMOVED AND DAMAGE WAS REPAIRED IAW EMB REPAIR STATEMENT GST 2636/01.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
